A Simple Kinematic Derivation of Maxwell's Displacement Current
Matematicko-fyzikálny časopis (1954)
- Volume: 04, Issue: 1, page 3-10
- ISSN: 0139-9918
Access Full Article
topHow to cite
topIlkovič, Dionýz. "Jednoduché kinematické zdôvodnenie Maxwellovho posuvného prúdu." Matematicko-fyzikálny časopis 04.1 (1954): 3-10. <http://eudml.org/doc/29605>.
@article{Ilkovič1954,
author = {Ilkovič, Dionýz},
journal = {Matematicko-fyzikálny časopis},
language = {slo},
number = {1},
pages = {3-10},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Jednoduché kinematické zdôvodnenie Maxwellovho posuvného prúdu},
url = {http://eudml.org/doc/29605},
volume = {04},
year = {1954},
}
TY - JOUR
AU - Ilkovič, Dionýz
TI - Jednoduché kinematické zdôvodnenie Maxwellovho posuvného prúdu
JO - Matematicko-fyzikálny časopis
PY - 1954
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 04
IS - 1
SP - 3
EP - 10
LA - slo
UR - http://eudml.org/doc/29605
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.